About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 659152, 6 pages
http://dx.doi.org/10.1155/2014/659152
Research Article

Multiple Periodic Solutions for Discrete Nicholson’s Blowflies Type System

1College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China
2Department of Mathematics, Texas State University, San Marcos, TX 78666, USA

Received 5 January 2014; Accepted 27 February 2014; Published 27 March 2014

Academic Editor: Samir Saker

Copyright © 2014 Hui-Sheng Ding and Julio G. Dix. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui-Sheng Ding and Julio G. Dix, “Multiple Periodic Solutions for Discrete Nicholson’s Blowflies Type System,” Abstract and Applied Analysis, vol. 2014, Article ID 659152, 6 pages, 2014. doi:10.1155/2014/659152